# SDR CALA2025111211141

- Difficulty date: October 30, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102308
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SKIN UPPER SURFACE FROM OFSS 706 TO 696 HAS CORROSION.   ACCOMPLISHED INTERIM REPAIR FOR CORROSION ON RT WING LOWER SKIN PANEL FORWARD OF FRONT SPAR BETWEEN OFSS 692 AND OFSS 704 IAW ECRA 5724-01040 REV A, PART 1.
